# SDR HEEA078573

- Difficulty date: April 5, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Aircraft time: 4,979 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 406360500101
- Part serial: 912
- Condition: Clogged
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL COOLER IS CLOGGED WITH GREASE.
